Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking pristiq, omeprazole, simvastaatin, montelukast and generic allegra. Reason for itching?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Hi! I have had alot of itching lately and there is nothing there so I was wondering if it could be one of my medicines?
I take pristiq,omeprazole,simvastaatin, montelukast, spiriva, and advair. Also generic allegra.

Posted Thu, 2 May 2013 in Medicines and Side Effects
Answered by Dr. Y V Siva Sankara Murty 5 hours later

Thanks for writing to health care magic.

Some of the drugs that you are taking can cause allergic reactions and may be responsible for itching.

But there is also history of asthma and allergy for you which could be responsible for itching.

Allegra that you are taking should give relief for itching that you are having.

If the symptoms persist despite taking allegra you should consult your doctor for further evaluation of the exact cause of your problem and further management.

Hope this helps.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor